Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Skin of 5 month old turned pinkish after applying soframycin cream. Worried due to reaction

I applied soframycin skin cream on my five month old baby near his neck region below his chin about 15 days back but the skin has become pink in that region. Looks like its not healing that well and is taking quite a bit of time .However i stopped apllication of the same after this reaction and i am applying cetaphil lotion on it now . Firstly i m really worried about the pinkish skin in that region still persisting ? Secondly has application of this cream really affected his skin and should i take him to a dermatologist ? Thirdly is application of cetaphil lotion on it ok and can i continue applying it ?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

The rash on which you applied soframycin cream need to be assessed first.
Soframycin is antibacterial cream and it is quite a safe cream however the rash if not bacterial will not respond .It could be that your child was suffering from someother type of rash like fungal or allergic and hence needs other type of creams.

Cetaphil is a cleansing lotion and hence would just make the lesion clean and the skin soft over the area.I would suggest you get him examined by his doctor or dermatologist to first diagnose the condition before applying anything on the lesion.

Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor